Probabilistic Algorithms for Computing Resolvent Representations of Regular Differential Ideals

Evelyne Hubert 1 Thomas Cluzeau 1
1 CAFE - Computer algebra and functional equations
CRISAM - Inria Sophia Antipolis - Méditerranée
Abstract : In a previous article, we proved the existence of resolvent representations for regular differential ideals. The present paper provides practical algorithms for computing such representations. We propose two different approaches. The first one uses differential characteristic decompositions whereas the second one proceeds by prolongation and algebraic elimination. Both constructions depend on the choice of a tuple over the differential base field and their success relies on the chosen tuple to be separating. The probabilistic aspect of the algorithms comes from this choice. To control it, we exhibit a family of tuples for which we can bound the probability that one of its element is separating.
Type de document :
Article dans une revue
AAECC, springer, 2008, 19 (5), pp.365-392. 〈10.1007/s00200-008-0079-8〉
Liste complète des métadonnées

Littérature citée [42 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00089287
Contributeur : Evelyne Hubert <>
Soumis le : jeudi 17 août 2006 - 11:12:15
Dernière modification le : jeudi 11 janvier 2018 - 16:23:47
Document(s) archivé(s) le : lundi 5 avril 2010 - 22:40:01

Fichier

Identifiants

Collections

Citation

Evelyne Hubert, Thomas Cluzeau. Probabilistic Algorithms for Computing Resolvent Representations of Regular Differential Ideals. AAECC, springer, 2008, 19 (5), pp.365-392. 〈10.1007/s00200-008-0079-8〉. 〈inria-00089287〉

Partager

Métriques

Consultations de la notice

213

Téléchargements de fichiers

100